# SDR SIMA20210101001

- Difficulty date: January 1, 2021
- Submitted: January 3, 2021
- Operation: Air carrier
- Aircraft: N211NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000501
- Aircraft time: 14,101 hours, 9,034 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING DFW CREW DECLARED EMERGENCY FOR BRAKE PROBLEM CFR CHECKED A/C AND FLT TAXIED TO GATE WITHOUT FURTHER INCIDENT.  RT BRAKE QUICKLY INCREASED IN TEMPTATURE PEAKING UP 360 WHILE THE LT REMAINED IN 70S WHILE BRAKE WAS HEATING UP PLANE PULLED TO THE RT AND A VIBRATION WAS FELT.  ALSO WHEN WE PUSHED THIS MORNING IT TOOK 3 ATTEMPTS TO DROP THE BRAKE BEFORE THEY GOT THE GREEN LIGHT TO PUSH.  C/A: INTERROGATED CMC, PER AMM 45-45-00, NO FAULTS OR MESSAGES FOUND IN CURRENT OR HISTORY PAGES.   FOLLOWED FIM 32-40-00-810-801-A, ALL TESTS PASSED WITH NO DEFECTS OR FAULTS.  C/W VISUAL TESTS OF BRAKE ACTUATIONS AT PILOT AND COPILOT PEDALS AND PARKING BRAKE, PER 32-41-00-710-801, NO DEFECTS NOTED.  A/C OK FOR SERVICE.
